# SDR HEEA0015063

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Reads High
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER'S NR 2 NEEDLE INDICATES 5 PERCENT HIGH, UNIT FUNCTION CHECK BAD, ALSO FOUND NR 2 NEEDLE TO HAVE EXCESSIVE FRICTION.
